MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L16MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L16MM; SCREW, FIXATION, BONE
Catalog Number 656316S
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that: "after opening a box of 2.7 mm x 16 mm locking screws, ref 656316s, lot 1000604646, during the procedure, the surgical nurse realized that there was another reference in this box: ref 656318s, lot 1000592985 2.7 mm x 18 mm locking screws.".
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Please note correction to d9 (product available to stryker).The reported event could not be confirmed since the affected device was not returned, and no evidence was provided for evaluation.The manufacturing site has investigated this event with the following review: no match can be found for the requested screws lot numbers during manufacturing process.The period between both batches (more than 3 months) is too long for a potential mix-up during manufacturing.Additionally, there were no potential deviations reported during manufacturing regarding both batches.The incoming good inspection information recognized scraped screws during packaging process; however, it is nearly impossible a scrapped screw in march 2025 could be mixed into a batch of screws of june 2025.Furthermore, the packaging stie has also investigated this event with the following review: due to the clear time gap between the two packaging lots, we can reasonably exclude the mix-up occurring at our site.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More information as well as the affected device must be available to confirm and determine the exact root cause of the issue.If the device is returned or in any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
The customer reported that : "after opening a box of 2.7 mm x 16 mm locking screws, ref 656316s lot 1000604646, during the procedure, the surgical nurse realized that there was another reference in this box: ref 656318s lot 1000592985 2.7 mm x 18 mm locking screws.".

Brand Name
LOCKING SCREW,T8 FULL THREAD, 2.7MM/L16MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23518630
Report Number0008031020-2025-02058
Device Sequence Number9632768
Product Code HWC
UDI-Device Identifier07613327070699
UDI-Public(01)07613327070699(17)300312(10)1000592985
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number656316S
Device Lot Number1000592985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown